MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965042S
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
For 1 week without recurrent trauma, increased pain on the hip, left side, after, on (b)(6) 2018 with gamma nail osteosynthesis treated, pertrochanteric femur fracture, left side, with uncomplicated postoperative course and radiologically controlled, proper implant position.
 
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7982160
Report Number0009610622-2018-01353
Device Sequence Number11150964
Product Code HSB
UDI-Device Identifier04546540382344
UDI-Public04546540382344
Combination Product (Y/N)N
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18965042S
Device Lot NumberK05C3EC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;